Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2011  |  Volume: 11  |  Issue: 8  |  Page No.: 1457 - 1460

A Proposed Mathematical Model of Influenza A, H1N1 for Malaysia

S.A.A. Karim and R. Razali    

Abstract: The current flu pandemic caused by the Influenza Type A virus called H1N1 started in late March 2009 and to date has infected more than 1 million persons all over the world with more than 15,000 deaths in 182 countries. Malaysia is one of the countries has registered about 12,000 cases with 77 fatalities. In this study we discuss our preliminaries studies of the development of mathematical model to help understand the dynamics of an epidemic, to design treatment and develop a control strategies such as a vaccination program or quarantine policy.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility